Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2020, Volume 75, Issue 4, Pages 779–781
DOI: https://doi.org/10.1070/RM9960
(Mi rm9960)
 

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Magnetic Lieb–Thirring inequality for periodic functions

A. A. Ilyina, A. A. Laptevb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences
b Imperial College London, London, UK
References:
Received: 01.07.2020
Bibliographic databases:
Document Type: Article
MSC: 35P15, 26D10
Language: English
Original paper language: Russian
Citation: A. A. Ilyin, A. A. Laptev, “Magnetic Lieb–Thirring inequality for periodic functions”, Russian Math. Surveys, 75:4 (2020), 779–781
Citation in format AMSBIB
\Bibitem{IlyLap20}
\by A.~A.~Ilyin, A.~A.~Laptev
\paper Magnetic Lieb--Thirring inequality for periodic functions
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 4
\pages 779--781
\mathnet{http://mi.mathnet.ru/eng/rm9960}
\crossref{https://doi.org/10.1070/RM9960}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4153702}
\zmath{https://zbmath.org/?q=an:1453.35007}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2020RuMaS..75..779I}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000587914300001}
\elib{https://elibrary.ru/item.asp?id=45212481}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094977197}
Linking options:
  • https://www.mathnet.ru/eng/rm9960
  • https://doi.org/10.1070/RM9960
  • https://www.mathnet.ru/eng/rm/v75/i4/p207
  • This publication is cited in the following 2 articles:
    1. Alexei Ilyin, Ari Laptev, Timon Weinmann, “Lieb–Thirring Inequalities on Manifolds with Constant Negative Curvature”, J Geom Anal, 34:2 (2024)  crossref  mathscinet
    2. S. V. Zelik, A. A. Ilyin, A. G. Kostyanko, “Sharp dimension estimates for the attractors of the regularized damped Euler system”, Dokl. Math., 104:1 (2021), 169–172  mathnet  crossref  crossref  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:381
    Russian version PDF:75
    English version PDF:27
    References:55
    First page:22
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025